# SDR AALA952017

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FLOOR BEAM AT FASTENER HOLE STATION 1110 LBL 28 INCHES.  CUT OUT DAMAGED AREA INSTALLED FILLER AND DOUBLER PER SRM 53-10-8 PG 9C 9D.  (M)
